Noticed swollen nipples and off color liquid on squeezing. Taking testosterone injections. Is this normal?
User rating for this question
My name is XXXXXXX and i noticed that i have slight swelling in my left nipple and sort of behind the nipple. Well it never really gave me a problem but for about 6 Months now i have been on testosterone injections, and i heard of people developing swelling or even start to develop brests! So i have been checking for any changes, and i recently realized that i was able to squeeze my nipple and a off color fluid or slightly yellowish color fluid secreted from just my left nipple. It was only when i squeezed it, and it was only about 3 or maybe 4 small drops that i was able to get out and also it seems to have only been that one time because its been 3 days since i got the secretion out and i tried each day since then and nothing came out. But also now my left nipple has some pain since the first day squeezed it, but i did squeeze it very hard! I also read somewhere that from taking test injections sometimes if theres swelling it could be below the nipple or slightly under the nipple and that was how i noticed the swelling i had orginally and only on my left nipple. That was before i became more concerned as a result of random days of slight discomfort in the left nipple, which i had started to feel around in the peck and/under the nipple which resulted in me squeezing the nipple and thats when i noticed a very small amount of discreation, and then i applied a lot more pressure and got a small drip to form a few times after wiping away and resqueezing. And also only realized that the discharge was a slight yellowish color because i wiped it off with a white napkin, or i wouldn't have been able to tell either because the discharge was too small of a amount or because its not a dark enough color to see it just seemed clear when it was forming at the nipple from me squeezing. I am concerned and hope you can shead some light on my problem, and if there is maybe anything i can do besides making an appointment to see a doctor im sure is probably a good idea! But maybe is it a problem that an estrogen supresser can help if my estrogen is too high?
Posted Fri, 6 Dec 2013 in Thyroid Problem and Hormonal Problems
Answered by Dr. Chakravarthy Mazumdar 3 hours later
Brief Answer: Do not worry. Detailed Answer: Hi XXXXXXX You seem to be too much concerned about a problem that may not be existent before you actually squeezed it. This is what I mean, nipples may enlarge and look bulged if some one take testosterone injections every 2 to 4 weeks for 6 months. This is commonly reported. The doctor who is actually treating you would have informed you about such changes and should have counseled you about the emotional boosts as well. I am sure they would have done it and followed it. The area around the nipple has many more glands that enlarge and secrete the fluid that may be clear, white to yellowish in color. That is generally sebum and it helps in oiling of the nipple and make it shiny. So your glands should be enlarged and you were meddling them. If you do it frequently there is a high chance of infection of the gland and spread to the entire nipple. If you see redness, intense pain and more discharge you seem to have got an infection. Otherwise it is going well, just stop squeezing it, wear loose clothes and make sure the area is not exposed to your eyes and fingers, else you keep squeezing it making the things much complicated. For now just do not worry. Do not squeeze if you have the intent just wipe off with dry and clean cloth
Follow-up: Noticed swollen nipples and off color liquid on squeezing. Taking testosterone injections. Is this normal? 7 hours later
Thankyou, Dr. Chakarvarthy Mazumdar i was thinking this could have been built up in my mind! Because i forgot to mention that i really always had puffy or slightly swollen nipples. So i always examined myself and was always a little concerned with any fat forming on my chest, or any growing or change for the worse in the XXXXXXX behind/under my nipples. It must have at least something to do with fat cell devlopment in my chest, because i have noticed that when i have gotten myself in good shape in the past from tranning & strict dieting that the swelling had gone down in my chest and nipples considerably. Even though the problem only really persents itself on my left side which brings focus to the fact that im right handed and my stronger side had stayed tighter than the left my whole life. And being that the swelling basicly goes away tottaly, depending on how much i diet down! So i asume that i hold a good amount of fat on my chest even though i never devoleped actural brests or anything so server. But maybe is there anyway i can get rid of the excess swelling or fat build up in my chest being that i can be in better shape than the average person and this will still persent a problem or just always concerned and looking to see if theres anymore fat devolpment! Is there anything you can suggest to deal with this problem, besides actural lipo suction in my chest im sure some people go to that extent being they are so proned to fat development strickly in the chest! Any suggestions?
Answered by Dr. Chakravarthy Mazumdar 21 hours later
Brief Answer: Calorie consumption is essential Detailed Answer: You are actually right. Fat deposition is greatly influenced by the calorie intake and the calorie consumption. Calorie intake has to be restricted as you had already done. You knew this and you can concentrate again how to do it. Now the calorie consumption is very important here. It should be thoroughly followed with good aerobic program. I also advice you to do chest muscle strengthening exercises like chest press and pectorals. It will take at least one month before you actually see the fat reduction naturally and then over next two months the muscles (pectorals) over the chest would grow better and leaves less space for the fat to re deposit. Try this.
People also viewed
- Is it safe to take testosterone injections for low libido
- Moles around eyes black
- Taking too much thyroxine
- First testosterone cycle results
- Sinus infection black under eyes
- Limbitrol 5 12.5 mg
- Testosterone injection normal dosage
- Black line above eye infant
- Black spot on eye xray
- Testosterone injections painful throat
- How to take testosterone injections
- Dexamethasone tablets usp 1.5mg
- Should i take testosterone injections
- Black eye safe to fly
- Nolvadex increase your testosterone